# SDR ABXA20250120018

- Difficulty date: January 20, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 73,239 hours, 47,031 cycles
- System (JASC): 5751 · Ailerons
- Part: Spring
- Part number: 251T12111
- Condition: Weak
- Location: Ailerons
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT YOKE WOULD NOT MOVE DURING FLIGHT CONTROL CHECK (AILERON TRIM INOPERATIVE).AC RETURNED TO GATE (BTB) AND MTX GROUNDED ACFT.  TROUBLESHOT AND FOUND AILERON FEEL AND CENTERING MECHANISM SPRINGS WEAK. REPLACED NAMED SPRINGS IAW CMM 27-11-23. OPS CHECK GOOD IAW AMM B767 27-11-00 . AND RETURENED AC TO SERVICE.
